Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 209, NWS Kansas City, MO

July 3, 2008Clay County, Ray County, Missouri

NWS Kansas City, MO issued this river flood warning at Jul 3, 2008, 12:44 AM CDT for Clay County, Ray County, Missouri. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 3, 2008, 12:44 AM CDT (05:44 UTC)
Expired
Jul 3, 2008, 3:08 PM CDT
In force
14 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Clay County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 58 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fishing River near Mosby (MBYM7).

Action stage
12 ft
Minor stage
18 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 3, 12:17 AM CDT, 27 minutes earlier.

Area forecast discussion, Jul 3, 12:17 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 AM CDT THU JUL 3 2008

...UPDATED AVIATION DISCUSSION...

.UPDATE...

...MESOSCALE CONVECTIVE DISCUSSION...

LONG MULTI-FACETED SEVERE/FLASH FLOOD EVENT FINALLY APPEARS TO BE
SLOWLY WINDING DOWN LATE THIS EVENING AS WE TRANSITION TOWARD
PRIMARILY HEAVY RAINFALL. INITIAL CLUSTER OF HP SUPERCELLS THAT
PRODUCED UP TO BASEBALL SIZE HAIL AND SMALL SCALE BOW ECHO DAMAGE
MERGED AND ANCHORED ALONG REMNANT OUTFLOW BOUNDARY ACROSS NW KC
METRO. THIS HAS BEEN THE PRIMARY FOCUS OVER THE LAST COUPLE OF
HOURS. TORRENTIAL RAINFALL...WITH AMOUNTS NOW APPROACHING 6
INCHES...HAS RESULTED IN MAJOR FLOODING ACROSS PORTIONS OF
LEAVENWORTH...PLATTE AND WYANDOTTE COUNTIES. GIVEN STRONG UPSTREAM
PRESSURE RISES AND DEWPOINTS IN THE 50S...EFFECTIVE COLD FRONT NOW
PUSHING INTO THE KC METRO SHOULD SCOUR OUT THE CONVECTION TIED TO
THE REMNANT BOUNDARIES AND INFLUX OF VERY WARM/MOIST AIR OVER SE KS.
GUST FRONT WINDS LIKELY IN THE 40-50 MPH RANGE...WITH ANOTHER 0.50
TO 1 INCH OF RAIN IS LIKELY ACROSS THE IMPACTED AREAS.

THREAT OF SEVERE WEATHER REALLY NOW CONFINED TO THE FAR SWRN
CWA...ALONG AND SOUTH OF AN OVERLAND PARK TO LEES SUMMIT
LINE...WHERE UNSTABLE AIRMASS HAS YET TO OVERTURN. LATEST RUC
ANALYSIS INDICATES 1000-1500 J/KG OF MUCAPES...AND MODEST EFFECTIVE
LAYER SHEAR WILL SUPPORT MULTI-CELL STORMS CAPABLE OF LARGE HAIL.
CURRENT WATCH EXPIRES AT MIDNIGHT WHICH LOOKS GOOD BUT MAY BE
EXTENDED LOCALLY FOR AN HOUR OR SO IF NEEDED.

QUESTIONS REMAIN AS TO HOW FAR SOUTH THIS COLLECTIVE LINE OF STORMS
WILL PROGRESS BEFORE STALLING AS LOW LEVEL JET CONTINUES TO VEER.
CURRENT THINKING IS THAT ACTIVITY TIED TO THE FRONT SHOULD PROGRESS
THROUGH THE CWA...BUT WILL CONTINUE TO MONITOR.

UNFORTUNATELY THIS ISNT THE LAST OF THE RAINFALL. MCV WHICH I HAVE
BEEN TRACKING SINCE 8 AM IS NOW CROSSING INTO WRN IOWA. ENHANCED MID
LEVEL FLOW ON THE DOWNSHEAR (SRN/ERN) FLANK OF THIS SYSTEM CONTINUES
TO GENERATE ELEVATED SHOWERS AND EMBEDDED THUNDERSTORMS. ALTHOUGH
NOT AS ROBUST OR WIDESPREAD...THIS WILL ONLY LEAD TO MORE UNNEEDED
RAINFALL ACROSS THE NWRN CWA.

BOOKBINDER

&&

.PREV DISCUSSION...

19Z SURFACE ANALYSIS AND VISIBLE SATELLITE IMAGERY SHOW NO SHORTAGE
OF BOUNDARIES ACROSS THE REGION EARLY THIS AFTERNOON.

1.) CONVECTIVE OUTFLOW BOUNDARY WRAPS FROM SEDALIA NW ACROSS THE
WESTERN KC METRO
2.) ELEVATED ACCAS BAND EXTENDING FROM TOPEKA-KMCI-CHILLICOTHE
3.) EFFECTIVE SURFACE FRONT FROM XTRM SE NEBRASKA TO DES MOINES
4.) SECONDARY COLD FRONT/MOISTURE AXIS EXTENDING FROM MCV
CIRCULATION OVER CENTRAL NEBRASKA ACROSS CENTRAL IOWA.

MODEL DATA CAN REALLY BE THROWN OUT AT THIS POINT GIVEN THE VARIETY
OF AIRMASSES AND MESOSCALE FEATURES PRESENT OVER THE REGION THIS
AFTERNOON. GIVEN THE STABILIZED ENVIRONMENT OVER MUCH OF THE CWA AT
THIS HOUR AND NEAR 23C PRESENT AT 850MB...EXPECT THAT BAND OF
ACCAS/ELEVATED SHOWERS MOVING INTO THE NW CWA SHOULD REMAIN
ELEVATED WITH SHOWERS AND EMBEDDED THUNDER. STILL...WILL CONTINUE TO
MONITOR FOR POTENTIAL FOR HIGH-BASED STORMS GIVEN ACTIVITY NEAR
PRATT KS.

ATTENTION TURNS TO THE NORTH AND NORTHWEST WHERE BOUNDARY LAYER
CUMULUS WAS JUST NOW BEGINNING TO POP ALONG THE EFFECTIVE FRONT OVER
IOWA. FURTHER NORTH/WEST...DEEP CONVECTION WAS ALREADY ONGOING IN
THE VICINITY OF AN MCV OVER CENTRAL NEBRASKA...AND EXPANDING
EASTWARD ALONG A SLIGHTLY ELEVATED W-E FRONTAL ZONE/MOISTURE POOL
THAT WAS LOCATED WELL BEHIND THE SURFACE FRONT.

CURRENT THINKING IS THAT THUNDERSTORMS WILL DEVELOP RAPIDLY ACROSS
SE NEB/XTRM NW MO/SRN IA OVER THE NEXT SEVERAL HOURS...AND BEGIN A
SOUTHWARD PUSH AS UPSTREAM DRY AIR AND CONVECTIVE COLD POOLS BECOME
ESTABLISHED. AIRMASS OVER THE NW AND FAR SW CWA WAS ALREADY
MODERATELY UNSTABLE WITH TEMPS IN THE UPPER 80S AND DWPTS NEAR
70...AND EXPECT A SIMILAR RECOVERY ALONG THE WRN FRINGES OF THE
OUTFLOW BOUNDARY BY 00Z. SHEAR IS SUFFICIENT FOR MULTI-CELL
STORMS...POSSIBLY A SUPERCELL OR TWO...WITH LARGE HAIL THE INITIAL
THREAT. GIVEN LOW WET-BULB ZERO HEIGHTS AND VERY STEEP LAPSE
RATES...SOME HAIL COULD BE DAMAGING. AN INCREASING WIND THREAT WOULD
THEN OCCUR THIS EVENING AS THUNDERSTORMS BEGIN TO ORGANIZE AND COLD
POOLS BECOME ESTABLISHED. GIVEN THE BACKED ERLY FLOW ALONG THE
OUTFLOW BOUNDARY...CANNOT COMPLETELY RULE OUT AN ISOLATED TORNADO IF
ANY ORGANIZED CELL CAN INTERCEPT THIS BOUNDARY.

HEAVY RAINFALL PROBABLY REMAINS THE BIGGEST QUESTION OVERNIGHT. A
FAIRLY LARGE AREA SAW 1-2 OF RAIN THIS MORNING...WHICH CERTAINLY
DOESNT HELP ANY. IF ACTIVITY CONGEALS AND ACCELERATES SOUTHWARD
OVERNIGHT...THEN THE THREAT OF WIDESPREAD HEAVY RAINS ARE
DIMINISHED. SO WHILE THERES A COLLECTIVE HOPE THAT THIS
OCCURS...PRECIPITABLE WATERS > 1.6 AND THE POTENTIAL FOR MULTIPLE
ROUNDS OF THUNDERSTORMS WARRANT ISSUANCE OF A FLASH FLOOD WATCH FOR
THE SRN HALF OF THE CWA.

MOST OF THE INITIAL ACTIVITY SHOULD PUSH SOUTH OF THE REGION BY
12Z...BUT A SECONDARY SHORTWAVE WILL LIKELY REGENERATE PRECIPITATION
THURSDAY AND THURSDAY NIGHT. ADDITIONAL RAINFALL AMOUNTS OVER THE
SRN CWA COULD AGGRAVATE ANY ONGOING FLOODING ISSUES...SO WILL LIKELY
RUN AN FFA THROUGH 12Z FRIDAY GIVEN SREF MEANS.

THE 4TH LOOKS GREAT WITH PRECIPITATION SOUTH OF THE AREA AND BELOW
NORMAL TEMPERATURES.

BOOKBINDER

MEDIUM RANGE (SAT-WED)...

MEAN UPPER LEVEL RIDGE AXIS WILL SHIFT NORTHEASTWARD BY THE
BEGINNING OF THE WEEKEND AS UPPER SHORT WAVE TROUGH SLIDES INTO THE
OHIO VALLEY. THIS SHOULD RESULT IN A DRIER...WARMER TREND FOR THE
WEEKEND TIMEFRAME AS DEEPER LLVL MOISTURE IS DISPLACED FURTHER SOUTH
AND H85 TEMPS CLIMB INTO THE LOWER TO MID 20S C BY THE LATTER
PARTS OF THE WEEKEND. HAVE THEREFORE KEPT MAX TEMPS IN THE LOWER 90S
BY SUNDAY WITH A DRY FORECAST THROUGH THE MAJORITY OF THE WEEKEND AS
H85 THERMAL AXIS NOSES ACROSS THE CENTRAL PLAINS.

THE NEXT UPPER LEVEL SHORT WAVE TROUGH WILL MOVE OUT OF THE NORTHERN
ROCKIES AND INTO THE UPPER MIDWEST BY THE BEGINNING OF THE WEEK
BRINING ANOTHER FRONT INTO THE REGION FOR MONDAY NIGHT INTO TUESDAY
MORNING. OPERATIONAL GFS THE MORE AGGRESSIVE BRINING QPF INTO THE
CWA DURING THIS TIME FRAME AND HAVE MAINTAINED SLIGHT CHC TO CHC
POPS FOR THE TIME BEING UNTIL BETTER CONSISTENCY IS REACHED.
HOWEVER...GIVEN RECENT CONVECTIVE TRENDS...WILL LIKELY HAVE TO RAISE
POPS IN FUTURE FORECASTS.

OTHERWISE...WARMER TEMPS WILL LIKELY PREVAIL BY MIDWEEK AS SHORT
WAVE TROUGH SLIDES EAST AND WESTERN US UPPER RIDGE ONCE AGAIN BUILDS
INTO THE PLAINS.

DEROCHE

&&

.AVIATION...

FOR THE 06Z TAFS...MAJORITY OF CONVECTION HAS PUSHED SOUTH OF THE
TERMINAL SITES THIS EVENING...WITH ONLY SCATTERED THUNDERSTORMS AND
SHOWERS LEFT BEHIND ON THE SOUTHERN EDGE OF A MCV WORKING EAST
SOUTHEAST ACROSS NORTHERN MISSOURI. KEPT A TEMPO FOR -TSRA THROUGH
07Z AS A RESULT...WITH VCSH AND CB/S IN THE CLOUD GROUPS THROUGH
12Z. ALSO...TRUE FRONT SEEMS TO HAVE PUSHED THROUGH THE TERMINALS SO
A NORTH TO NORTHEAST SURFACE WIND IS EXPECTED THROUGH THE NEXT 24
HOURS. KEPT SKIES IN THE VFR RANGE.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jul 2, 1:00 PM CDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT WED JUL 2 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 SEVERAL CLUSTERS OF THUNDERSTORMS ONGOING ALONG AND EAST OF A
 GALLATIN TO MARSHALL TO BOONVILLE LINE WILL REMAIN BELOW SEVERE
 LIMITS AS THEY MOVE EAST THROUGH THE EARLY AFTERNOON.

 ELSEWHERE...AT LEAST PARTIAL SUNSHINE WILL HELP DESTABILIZE THE
 AIRMASS IN THE WAKE OF MORNING RAINFALL...AHEAD OF A COLD FRONT
 THAT WILL PUSH INTO NORTHERN MISSOURI AND NORTHEAST KANSAS THIS
 AFTERNOON. THUNDERSTORMS WILL BECOME QUITE NUMEROUS ALONG THIS
 FRONT AS IT MOVES SOUTH OVER THE COURSE OF THE LATE AFTERNOON
 AND EVENING HOURS. THE THREAT OF SEVERE WEATHER WILL DEPEND ON
 HOW QUICKLY TEMPERATURES RECOVER...BUT THERE REMAINS A
 SLIGHT RISK OF LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL
 ASSOCIATED WITH ANY STORMS COULD LEAD TO LOCALIZED FLOODING...
 AS WELL AS RENEWED RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 ON THURSDAY...WITH THE COLD FRONT STILL EXPECTED TO BE IN SOUTHERN
 MISSOURI...THUNDERSTORMS WILL STILL BE POSSIBLE...MAINLY IN AREAS
 TO THE SOUTH OF THE MISSOURI RIVER. THERE IS A SLIGHT RISK OF
 SEVERE WEATHER FROM THESE STORMS WITH ISOLATED DAMAGING WINDS AND
 LARGE HAIL THE MAIN THREATS.  HEAVY RAINFALL WILL ALSO CONTINUE TO
 BE A CONCERN.

 FOR THE FOURTH OF JULY...THE FOCUS FOR THUNDERSTORMS SHOULD BE
 SHIFTING TO THE SOUTH. STILL THUNDERSTORMS CAN NOT BE TOTALLY RULED
 OUT...MAINLY IN AREAS SOUTH OF HIGHWAY 50.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON IN NORTHEAST KANSAS
 AND NORTHERN MISSOURI..AND TONIGHT IN AREAS FROM EAST CENTRAL
 KANSAS INTO CENTRAL MISSOURI. REPORTS OF FLOODING ARE ALSO
 REQUESTED.

BOOKBINDER/PC

In the hours before

Local storm report, Jul 2, 10:44 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1044 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      MOBERLY                 39.42N 92.44W
07/02/2008                   RANDOLPH           MO   EMERGENCY MNGR

            MANY ROADS AND UNDERPASSES FLOODED IN MOBERLY.

&&

ADOLPHSON
Special weather statement, Jul 2, 11:16 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1116 PM CDT WED JUL 2 2008

KSZ057-105-MOZ043-030445-
CASS-JOHNSON-MIAMI-
1116 PM CDT WED JUL 2 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN MIAMI...NORTHWESTERN
CASS AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 1145 PM CDT...

AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BELTON TO SPRING
HILL...MOVING SOUTHEAST AT 30 MPH.

PENNY SIZE HAIL AND WINDS TO 40 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  RAYMORE BY 1130 PM CDT.
  CLEVELAND BY 1135 PM CDT.
  PECULIAR BY 1140 PM CDT.

THE TOWNS OF STILLWELL...BUCYRUS AND WEST LINE ARE ALSO IN THE PATH
OF THESE STORMS.

PC
Local storm report, Jul 2, 11:32 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1132 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HEAVY RAIN       2 NW PARKVILLE          39.22N 94.70W
07/02/2008  M4.90 INCH       PLATTE             MO   EMERGENCY MNGR

            RAIN FELL FROM 830PM TO 945PM CDT...SOUTH OF WEATHERBY
            LAKE AND EAST OF NATIONALS GOLF COURSE.

&&

ADOLPHSON
Local storm report, Jul 2, 11:38 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      2 N PARKVILLE           39.22N 94.67W
07/02/2008                   PLATTE             MO   EMERGENCY MNGR

            SEVERAL FLOODED STREETS...WATER RESCUES FROM
            VEHICLES...LOW LYING AREAS ON 45 AND 9 HIGHWAYS FLOODED.
            ALSO...WALNUT CREEK BRIDGE OVERTOPPED. AT LEAST 20 HOMES
            HAVE 18 INCHES OF WATER IN BASEMENTS.

&&

ADOLPHSON
Local storm report, Jul 3, 12:08 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1208 AM CDT THU JUL 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      RIVERSIDE               39.17N 94.63W
07/02/2008                   PLATTE             MO   EMERGENCY MNGR

            2.05 INCHES OF RAIN CAUSED MAJOR STREET FLOODING...ALL
            CREEKS BANK FULL...ONE STRANDED VEHICLE OFF 9 HWY AND
            HORIZONS PARKWAY. NORTHBOUND WEST PLATTE ROAD CLOSED FROM
            CITY LIMITS TO 69 HIGHWAY DUE TO MUD FLOW FROM BLUFFS AND
            CONSTRUCTION SITES. VANDEPOPULIER ROAD AND MATTOX ROADS
            CLOSED DUE TO HIGH WATER.

&&

ADOLPHSON
Special weather statement, Jul 3, 12:27 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1227 AM CDT THU JUL 3 2008

MOZ054-030600-
HENRY-
1227 AM CDT THU JUL 3 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN HENRY COUNTY UNTIL 100
AM CDT...

AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
CALHOUN TO 9 MILES EAST OF CLINTON TO DEEPWATER...MOVING SOUTHEAST AT
35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN HENRY
COUNTY...INCLUDING THE TOWNS OF COAL...DEEPWATER...TIGHTWAD AND
BROWNINGTON.

PC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:08 PM CDTSevere Thunderstorm WarningEAXPlatte37 min
Jul 2, 7:18 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray42 min
Jul 2, 7:20 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston40 min
Jul 2, 7:30 PM CDTSevere Thunderstorm WarningEAXJackson45 min
Jul 2, 7:52 PM CDTFlash Flood WarningEAXClay, Jackson, Platte6 hr
Jul 2, 7:59 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray27 min
Jul 2, 8:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Saline39 min
Jul 2, 8:07 PM CDTSevere Thunderstorm WarningEAXJackson38 min
Jul 2, 8:16 PM CDTFlash Flood WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Ray6 hr
Jul 2, 8:19 PM CDTSevere Thunderstorm WarningEAXPlatte18 min
Jul 2, 8:24 PM CDTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette36 min
Jul 2, 8:29 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt46 min
Jul 2, 8:47 PM CDTAreal Flood AdvisoryEAXCarroll, Johnson, Lafayette, Ray8 hr
Jul 2, 8:52 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette24 min
Jul 2, 9:24 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, DeKalb36 min
Jul 2, 9:26 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more8 hr
Jul 2, 9:38 PM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Cooper, Howard, Macon, Randolph and 1 more3 hr
Jul 2, 9:56 PM CDTFlash Flood WarningEAXChariton, Howard, Randolph6 hr
Jul 2, 11:29 PM CDTFlash Flood WarningEAXChariton, Lafayette, Saline6 hr
Jul 2, 11:40 PM CDTAreal Flood AdvisoryEAXCooper, Johnson, Pettis8 hr
Jul 3, 12:44 AM CDTRiver Flood WarningEAXHoward20 hr
Jul 3, 12:48 AM CDTRiver Flood WarningEAXClay, Platte5 hr
Jul 3, 1:56 AM CDTAreal Flood WarningEAXClay, Jackson, Platte12 hr
Jul 3, 2:16 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline40 hr
Jul 3, 2:23 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Ray12 hr
Jul 3, 3:54 AM CDTAreal Flood WarningEAXChariton, Howard, Randolph11 hr
Jul 3, 4:08 AM CDTAreal Flood AdvisoryEAXHenry6 hr
Jul 3, 4:42 AM CDTAreal Flood WarningEAXCooper10 hr
Jul 3, 5:21 AM CDTAreal Flood WarningEAXChariton, Lafayette, Saline9 hr
Jul 3, 5:32 AM CDTRiver Flood WarningEAXJohnson, Pettis31 hr
Jul 3, 5:32 AM CDTRiver Flood WarningEAXCooper29 hr
Jul 3, 5:46 AM CDTRiver Flood WarningEAXCass, Henry, Johnson29 hr
Jul 3, 7:57 AM CDTAreal Flood AdvisoryEAXCooper, Johnson, Pettis8 hr
Jul 3, 9:51 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 hr
Jul 3, 9:51 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline19 hr
Jul 3, 2:26 PM CDTAreal Flood WarningEAXCarroll, Chariton, Howard, Livingston, Randolph, Ray22 hr
Jul 3, 3:15 PM CDTRiver Flood WarningEAXCooper, Saline3 days
Jul 2, 7:15 PM CDTSevere Thunderstorm WarningEAXLeavenworth31 min
Jul 2, 7:37 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte38 min

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.